eHealthMe - Personalized health information eHealthMe - Personalized health information

Personalized health information

  Tools
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Check symptoms  -  Ask a question  -  Write a review  -  Studies  -  Answered/ Unanswered  -  Reviews

Review: could Lisinopril cause Blood glucose increased?

Summary: Blood glucose increased is found among people who take Lisinopril, especially for people who are male, 60+ old, have been taking the drug for < 1 month, also take medication Aspirin, and have High blood pressure. We study 93,844 people who have side effects while taking Lisinopril from FDA and social media. Among them, 2,811 have Blood glucose increased. Find out below who they are, when they have Blood glucose increased and more.

You are not alone: join a support group for people who take Lisinopril and have Blood glucose increased >>>

Personalized health information: on eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 66 million people have used us. 200+ peer-reviewed medical journals have referenced our original studies. Start now >>>

 

Lisinopril

Lisinopril has active ingredients of lisinopril. It is often used in high blood pressure. (latest outcomes from 99,333 Lisinopril users)

Blood glucose increased

Blood glucose increased has been reported by people with type 2 diabetes, diabetes, high blood pressure, high blood cholesterol, depression. (latest reports from 65,117 Blood glucose increased patients)

On Apr, 28, 2015: 93,823 people reported to have side effects when taking Lisinopril. Among them, 2,811 people (3.00%) have Blood Glucose Increased.

Trend of Blood glucose increased in Lisinopril reports

Time on Lisinopril when people have Blood glucose increased * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Blood glucose increased26.00%24.00%8.00%8.00%20.00%6.00%8.00%

Gender of people who have Blood glucose increased when taking Lisinopril * :

FemaleMale
Blood glucose increased48.77%51.23%

Age of people who have Blood glucose increased when taking Lisinopril * :

0-12-910-1920-2930-3940-4950-5960+
Blood glucose increased0.00%0.00%0.17%0.97%3.17%12.35%25.92%57.42%

Severity of Blood glucose increased when taking Lisinopril ** :

leastmoderateseveremost severe
Blood glucose increased0.00%50.00%50.00%0.00%

How people recovered from Blood glucose increased ** :

while on the drugafter off the drugnot yet
Blood glucose increased0.00%50.00%50.00%

Top conditions involved for these people * :

  1. Hypertension (438 people, 15.58%)
  2. Type 2 diabetes mellitus (438 people, 15.58%)
  3. Diabetes mellitus (363 people, 12.91%)
  4. Blood cholesterol increased (215 people, 7.65%)
  5. Diabetes mellitus non-insulin-dependent (169 people, 6.01%)

Top co-used drugs for these people * :

  1. Aspirin (910 people, 32.37%)
  2. Metformin hcl (499 people, 17.75%)
  3. Byetta (477 people, 16.97%)
  4. Lantus (476 people, 16.93%)
  5. Lipitor (434 people, 15.44%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Get connected: join our support group of lisinopril and blood glucose increased on

Do you have Blood Glucose Increased while taking Lisinopril?

 

You are not alone! Join a support group on :
- support group for people who take Lisinopril and have Blood Glucose Increased
- support group for people who take Lisinopril
- support group for people who have Blood Glucose Increased

Recent conversations of related support groups:

Browse all Lisinopril side effects:

Drugs that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Lisinopril, Blood glucose increased

You may be interested at these reviews (Write a review):

  • Excessive nose bleeding
    I am experiencing excessive nose bleeds since taking xarelto. How common is this and is there a problem taking lisinopril and this drug?
  • Lisinopril causes nerve damage (1 response)
    I was taking lisinopril for high blood pressure and ended up with nerve damage to my toes and feet. These medications are extremely dangerous and doctors do not properly advise you of the side effects. When I informed my doctor about the side effects I was having from the lisinopril (numbness, sen ...
  • Awful lisinopril raised my liver enzymes too high
    That awful lisinopril raised my liver enzymes high, gave me a rash too . I feel poisoned , I tried to quit it and my bp skyrocketed . I had some clonodine so I took half of a one milligram pill and my bp lowered. Now my dr says because I am on atenolol I have to stop it before I can take clonodine . ...
  • Lisinopril caused peripheral neuropathy
    I began taking 10mg of Lisinopril recently and within a month began having moderate peripheral neuropathy. The neuropathy was shooting or stabbing sharp pains in hands and feet, burning calves, pins and needles in and around the eyes and ears, and burning eyes. This was so pronounced that I requeste ...
  • Blood sugar level while taking veltrex
    I been taking Veltrex for a viral infection in my eye for 3 days and today my blood sugar was 448.My normal blood sugar runs around 146.

More reviews for: Lisinopril, Blood glucose increased

Comments from related studies:

  • From this study (2 years ago):

  • william mcniff on Nov, 20, 2012:

    No one lost muscle tissue/weight during or after the BMT????Really??? I lost 75lbs during and after my BMT. 205 to 130lbs. I have no muscle mass at all.
    It has been over 4 years since my transplant and I still cannot rebuild the lost muscle. This is with
    testosterone shots weight training BCAA Whey protein
    creatine etc etc etc.
    I find it hard to believe muscle wasting did not occur with other patients.

    Fraud!!!!

    Reply

    Fresno on Dec, 9, 2012:

    Over the past year, I have lost substantial muscle tone. Strength remains ok but significant change is hardness of muscles though my diet and workout routine remain the same. I stopped finasteride and continue to loss muscle tone. Have had blood work and other tests all negative. Any suggestions

    Reply

    K S Prakash on Apr, 6, 2011:

    Hi
    I used Lopid 300 mg once a day for about 3 to 3.5 months. My blood sugar levels rose...
    I stopped Lopid.
    Lopid also caused pain in the lower ribs, just above the stomach apart from muscle weakness.
    I stopped the drug and awaiting for improvement.

    Reply

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.